# SDR P5CA9600021

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69B401186
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, WING LEADING EDGE OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO BLOCKS.  FOUND LEADING EDGE PNEUMATIC DUCT INBOARD OF NR 2 ENGINE CRACKED.  REPLACED DUCT ASSEMBLY, INSPECTED AND LEAK CHECKED IAW MM 36-10-00.
